# SDR DHL2001801567

- Difficulty date: September 30, 2001
- Submitted: November 4, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E HAS A .5 INCH CRACK ON LWR SURFACE, STA XFS 597.500.  STOP DRILLED CRACK AND FABRICATED REPAIR DOUBLER PER DHL EO 011002, EO 2654 AND SEMAN EO 2001369. INSTALLED DOUBLER REPAIR PER DHL EO 011002, EO 2654, AND SEMAN EO 2001369.
